MAUDE Adverse Event Report: BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Model Number TN,FC500 MPL FLOW CYTOMETER 100-240V,50/60HZ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
While at the customer's site for an unrelated issue, the fse reported that the fc 500 flow cytometer was generating an intermittent signal at the side scatter (ss) channel location.There was no report of death, injury, or change to patient treatment as a result of this event.
 
Additional Manufacturer Narrative
Patient information is not applicable.There was no impact to patients as a result of this event.The field service engineer (fse) reseated the amp board at the ss channel location and performed a laser alignment to resolve the signal loss.Bec is filing an mdr for this event based on the fda classification of the (b)(6) 2018 urgent medical device recall as a class i recall on (b)(6) 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier (b)(4).

Brand Name
FC 500 FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
harry long
1000 lake hazeltine drive
m/s r590c
chaska, MN 55318
9523681224
MDR Report Key12849476
Report Number1061932-2021-00159
Device Sequence Number4353159
Product Code GKZ
UDI-Device Identifier15099590572822
UDI-Public(01)15099590572822(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Replace,Recall,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,FC500 MPL FLOW CYTOMETER 100-240V,50/60HZ
Device Catalogue Number626554
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-0108/2018-001C
Patient Sequence Number1
Patient SexUnknown